USING PERTURBATION METHODS AND LAPLACE-PADE APPROXIMATION TO SOLVE NONLINEAR PROBLEMS


Creative Commons License

FILOBELLO-NINO U., VAZQUEZ-LEAL H., KHAN Y., YILDIRIM A. , JIMENEZ-FERNANDEZ V. M. , HERRERA-MAY A. L. , ...More

MISKOLC MATHEMATICAL NOTES, vol.14, no.1, pp.89-101, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.517
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.89-101

Abstract

In this paper, the perturbation method and Pade transformation are used to provide an approximate solution of elliptic integrals of the second kind and of complete integrals of the first kind. Besides, we used the obtained results to calculate an analytic expression for the period of a simple pendulum. The method has an acceptable accuracy for high values of the initial amplitude, compared to the relative error < 1.7% for initial angles theta <= 70 degrees